| Model Number |
ORT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2020
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2020, the customer reported that the rotational lock on the ort300 table was not engaging or locking.The event was observed during daily qa and there was no patient involvement.
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The cse replaced the actuator in the ort300 table's rotational locking mechanism and the rotational lock was tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.